标题:Extensions of the Banach contraction principle in multiplicative metric spaces / Расширение Банаховых принципов сжатия в мультипликативном метрическом пространстве / Proširivanje Banahovog principa kontrakcije na multiplikativne metričke prostore
期刊名称:Vojnotehnicki glasnik / Military Technical Courier
印刷版ISSN:0042-8469
电子版ISSN:2217-4753
出版年度:2017
卷号:65
期号:2
页码:346-358
DOI:10.5937/vojtehg65-13342
语种:English
出版社:Ministry of defence of the Republic of Serbia: University of defence in Belgrade
摘要:In this paper, we have proven several generalizations of the Banach contraction principle for multiplicative metric spaces. We have also derived the Cantor intersection theorem in the setup of multiplicative metric spaces. Non-trivial supporting examples are also given. / В данной статье мы доказали несколько обобщений Банаховых принципов сжатия в мультипликативном метрическом пространстве. Мы также развили применяемую Канторову теорему подмножеств при образовании мультипликативных метрических пространств, подтвердив ее нетривиальными примерами. / U ovom radu je dokazano nekoliko generalizacija Banahovog principa kontrakcije za multiplikativne metričke prostore. Takođe, razvijena je Kantorova teorema intersekcije pri obrazovanju multiplikativnih metričkih prostora, podržana netrivijalnim primerima.